Alert archive / Connecticut / River Flood Warnings in 2011
River Flood Warning 12, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Mar 6, 2011, 7:29 PM EST for Greater Bridgeport Planning Region, Northwest Hills Planning Region, Connecticut. It took effect at Mar 6, 2011, 10:12 PM EST. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2011, 7:29 PM EST (00:29 UTC)
- In effect from
- Mar 6, 2011, 10:12 PM EST
- Expired
- Mar 9, 2011, 6:05 AM EST
- In force
- 56 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Moderate
Counties Greater Bridgeport Planning Region, CT, Northwest Hills Planning Region, CT
The radar
The Brookhaven radar (KOKX), 81 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Still River at Brookfield (BKFC3). The gauge peaked at 18.98 ft at Mar 7, 2011, 12:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01201487, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
704
WGUS41 KALY 070029
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
729 PM EST SUN MAR 6 2011
CTC001-005-071229-
/O.NEW.KALY.FL.W.0012.110307T0312Z-110309T0148Z/
/BKFC3.2.ER.110307T0312Z.110307T1300Z.110308T1948Z.UU/
729 PM EST SUN MAR 6 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE STILL RIVER AT BROOKFIELD.
* FROM THIS EVENING UNTIL TUESDAY EVENING.
* AT 6 PM SUNDAY THE STAGE WAS...11.1 FEET.
* FLOOD STAGE IS 12 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 10 PM
SUNDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 16.3 FEET AROUND 8
AM MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 2
PM TUESDAY.
* AT 14 FEET...SOME FLOODING OF HOMES AND BUSINESSES BEGINS.
&&
FLD OBSERVED FORECAST
1 AM 7 AM 1 PM 7 PM 1 AM
LOCATION STG STG DAY TIME MON MON MON MON TUE
STILL RIVER
BROOKFIELD 12.0 11.1 SUN 07 PM 13.4 16.3 15.4 14.2 13.5
$$8 follow-up statements
830
WGUS81 KALY 071014
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
514 AM EST MON MAR 7 2011
CTC005-072214-
/O.CON.KALY.FL.W.0007.000000T0000Z-000000T0000Z/
/FLVC3.2.ER.110307T0650Z.110308T0000Z.000000T0000Z.NO/
514 AM EST MON MAR 7 2011
THE FLOOD WARNING CONTINUES FOR
THE HOUSATONIC RIVER AT FALLS VILLAGE.
* UNTIL FURTHER NOTICE.
* AT 4 AM MONDAY THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 10.1 FEET BY 7 PM
MONDAY...THEN BEGIN FALLING.
* IMPACT...AT 10 FEET...THE RIVER REACHES THE EDGE OF SEVERAL
SECTIONS OF ROUTE 7 NORTH OF CORNWALL BRIDGE.
&&
FLD OBSERVED FORECAST
7 AM 1 PM 7 PM 1 AM 7 AM
LOCATION STG STG DAY TIME MON MON MON TUE TUE
HOUSATONIC RIVER
FALLS VILLAG 7.0 7.6 MON 04 AM 8.8 10.0 10.1 10.0 10.1
$$
CTC005-072214-
/O.CON.KALY.FL.W.0008.000000T0000Z-000000T0000Z/
/GAYC3.2.ER.110307T0211Z.110307T1800Z.000000T0000Z.NO/
514 AM EST MON MAR 7 2011
THE FLOOD WARNING CONTINUES FOR
THE HOUSATONIC RIVER AT GAYLORDSVILLE.
* UNTIL FURTHER NOTICE.
* AT 5 AM MONDAY THE STAGE WAS 12 FEET.
* FLOOD STAGE IS 8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 13 FEET BY 1 PM
MONDAY...THEN BEGIN FALLING.
* IMPACT...AT 14 FEET...WATER REACHES THE FEDCO PARKING LOT AND THE
LOWER NEW MILFORD FOUNDRY.
&&
FLD OBSERVED FORECAST
7 AM 1 PM 7 PM 1 AM 7 AM
LOCATION STG STG DAY TIME MON MON MON TUE TUE
HOUSATONIC RIVER
GAYLORDSVILL 8.0 12.0 MON 05 AM 12.6 13.0 11.5 11.3 11.0
$$
CTC001-009-072214-
/O.CON.KALY.FL.W.0009.000000T0000Z-000000T0000Z/
/STVC3.3.ER.110306T2157Z.110307T1800Z.000000T0000Z.NO/
514 AM EST MON MAR 7 2011
THE FLOOD WARNING CONTINUES FOR
THE HOUSATONIC RIVER AT STEVENSON DAM.
* UNTIL FURTHER NOTICE.
* AT 4 AM MONDAY THE STAGE WAS 19.5 FEET.
* FLOOD STAGE IS 11 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 20.4 FEET BY 1 PM
MONDAY...THEN BEGIN FALLING.
* IMPACT...AT 20 FEET...THERE IS WIDESPREAD INUNDATION OF LOW LYING
PROPERTIES FROM STEVENSON SOUTH TO BRIDGEPORT.
&&
FLD OBSERVED FORECAST
7 AM 1 PM 7 PM 1 AM 7 AM
LOCATION STG STG DAY TIME MON MON MON TUE TUE
HOUSATONIC RIVER
STEVENSON DA 11.0 19.5 MON 04 AM 20.3 20.4 20.2 19.8 19.1
$$
CTC001-005-072214-
/O.EXT.KALY.FL.W.0012.000000T0000Z-110309T0808Z/
/BKFC3.2.ER.110307T0216Z.110307T1400Z.110309T0208Z.UU/
514 AM EST MON MAR 7 2011
THE FLOOD WARNING CONTINUES FOR
THE STILL RIVER AT BROOKFIELD.
* UNTIL LATE TUESDAY NIGHT.
* AT 4 AM MONDAY THE STAGE WAS 17.1 FEET.
* FLOOD STAGE IS 12 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 18.5 FEET BY 9 AM
MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 9 PM
TUESDAY.
&&
FLD OBSERVED FORECAST
7 AM 1 PM 7 PM 1 AM 7 AM
LOCATION STG STG DAY TIME MON MON MON TUE TUE
STILL RIVER
BROOKFIELD 12.0 17.1 MON 05 AM 18.3 17.6 16.0 15.0 14.1
$$267
WGUS81 KALY 071649
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1149 AM EST MON MAR 7 2011
CTC001-005-080449-
/O.EXT.KALY.FL.W.0012.000000T0000Z-110309T1039Z/
/BKFC3.2.ER.110307T0216Z.110307T1700Z.110309T0439Z.UU/
1149 AM EST MON MAR 7 2011
THE FLOOD WARNING CONTINUES FOR
THE STILL RIVER AT BROOKFIELD.
* UNTIL LATE TUESDAY NIGHT.
* AT 10 AM MONDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 12 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 19 FEET BY 12 PM
MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 11 PM
TUESDAY.
&&
FLD OBSERVED FORECAST
1 PM 7 PM 1 AM 7 AM 1 PM
LOCATION STG STG DAY TIME MON MON TUE TUE TUE
STILL RIVER
BROOKFIELD 12.0 18.9 MON 11 AM 19.0 17.7 16.3 14.9 13.8
$$586
WGUS81 KALY 072215
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
515 PM EST MON MAR 7 2011
CTC001-005-081015-
/O.CON.KALY.FL.W.0012.000000T0000Z-110309T1039Z/
/BKFC3.2.ER.110307T0216Z.110307T1630Z.110309T0439Z.UU/
515 PM EST MON MAR 7 2011
THE FLOOD WARNING CONTINUES FOR
THE STILL RIVER AT BROOKFIELD.
* UNTIL LATE TUESDAY NIGHT.
* AT 4 PM MONDAY THE STAGE WAS 18.5 FEET...AND FALLING.
* FLOOD STAGE IS 12 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 11 PM TUESDAY.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME MON TUE TUE TUE TUE
STILL RIVER
BROOKFIELD 12.0 18.5 MON 05 PM 17.7 16.3 14.9 13.8 11.8
$$748
WGUS81 KALY 081008
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
508 AM EST TUE MAR 8 2011
CTC001-005-082208-
/O.EXT.KALY.FL.W.0012.000000T0000Z-110309T1042Z/
/BKFC3.2.ER.110307T0216Z.110307T1630Z.110309T0442Z.UU/
508 AM EST TUE MAR 8 2011
THE FLOOD WARNING CONTINUES FOR
THE STILL RIVER AT BROOKFIELD.
* UNTIL LATE TONIGHT.
* AT 4 AM TUESDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 12 FEET.
* MODERATE FLOODING IS OCCURRING.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 11 PM TUESDAY.
* IMPACT...AT 14 FEET...SOME FLOODING OF HOMES AND
BUSINESSES BEGINS.
&&
FLD OBSERVED FORECAST
7 AM 1 PM 7 PM 1 AM 7 AM
LOCATION STG STG DAY TIME TUE TUE TUE WED WED
STILL RIVER
BROOKFIELD 12.0 15.6 TUE 05 AM 15.0 13.8 12.7 11.8 11.0
$$906
WGUS81 KALY 082100
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
400 PM EST TUE MAR 8 2011
CTC001-005-090900-
/O.CON.KALY.FL.W.0012.000000T0000Z-110309T1042Z/
/BKFC3.3.ER.110307T0216Z.110307T1630Z.110309T0442Z.UU/
400 PM EST TUE MAR 8 2011
THE FLOOD WARNING CONTINUES FOR
THE STILL RIVER AT BROOKFIELD.
* UNTIL LATE TONIGHT.
* AT 3 PM TUESDAY THE STAGE WAS 13.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 11 PM TUESDAY.
* IMPACT...AT 14.0 FEET...THE RIVER BEGINS TO FLOOD ROADS AND PARKING
LOTS.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME TUE WED WED WED WED
STILL RIVER
BROOKFIELD 12.0 13.2 TUE 04 PM 12.7 11.8 11.0
$$368
WGUS81 KALY 090135
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
835 PM EST TUE MAR 8 2011
CTC001-005-091045-
/O.EXT.KALY.FL.W.0012.000000T0000Z-110309T1045Z/
/BKFC3.3.ER.110307T0216Z.110307T1630Z.110309T0445Z.UU/
835 PM EST TUE MAR 8 2011
THE FLOOD WARNING CONTINUES FOR
THE STILL RIVER AT BROOKFIELD.
* UNTIL LATE TONIGHT.
* AT 7 PM TUESDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 12 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 11 PM TUESDAY.
* IMPACT...AT 12 FEET...WATER FLOODS LOWLANDS ALONG THE STILL RIVER.
&&
FLD OBSERVED FORECAST
1 AM 7 AM 1 PM 7 PM 1 AM
LOCATION STG STG DAY TIME WED WED WED WED THU
STILL RIVER
BROOKFIELD 12.0 12.8 TUE 08 PM 11.9 11.0 10.3 9.6 9.0
$$062
WGUS81 KALY 090342
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1042 PM EST TUE MAR 8 2011
CTC001-005-091413-
/O.EXT.KALY.FL.W.0012.000000T0000Z-110309T1413Z/
/BKFC3.3.ER.110307T0216Z.110307T1630Z.110309T0813Z.UU/
1042 PM EST TUE MAR 8 2011
THE FLOOD WARNING CONTINUES FOR
THE STILL RIVER AT BROOKFIELD.
* UNTIL WEDNESDAY MORNING.
* AT 9 PM TUESDAY THE STAGE WAS 12.6 FEET.
* FLOOD STAGE IS 12 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 3 AM WEDNESDAY.
* IMPACT...AT 12 FEET...WATER FLOODS LOWLANDS ALONG THE STILL RIVER.
&&
FLD OBSERVED FORECAST
1 AM 7 AM 1 PM 7 PM 1 AM
LOCATION STG STG DAY TIME WED WED WED WED THU
STILL RIVER
BROOKFIELD 12.0 12.6 TUE 10 PM 12.2 11.6 10.9 10.0 9.2
$$691
WGUS81 KALY 091105
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
605 AM EST WED MAR 9 2011
CTC001-005-091135-
/O.CAN.KALY.FL.W.0012.000000T0000Z-110309T1413Z/
/BKFC3.3.ER.110307T0216Z.110307T1630Z.110309T0945Z.UU/
605 AM EST WED MAR 9 2011
THE FLOOD WARNING IS CANCELLED FOR
THE STILL RIVER AT BROOKFIELD.
* AT 5 AM WEDNESDAY THE STAGE WAS 11.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* IMPACT...AT 12.0 FEET...WATER BEGINS TO RECEDE FROM LOWLANDS ALONG
THE STILL RIVER.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME WED THU THU THU THU
STILL RIVER
BROOKFIELD 12.0 11.9 WED 06 AM 10.2 9.2 8.4 7.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Mar 6, 4:17 PM EST, 3 hours 12 minutes earlier.
Area forecast discussion, Mar 6, 4:17 PM EST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
417 PM EST SUN MAR 6 2011
.SYNOPSIS...LOW PRESSURE WILL INTENSIFY AND MOVE NORTHEAST FROM
DELMARVA TONIGHT TO THE GULF MAINE LATE MONDAY. IT WILL DRAW COLD
AIR INTO THE REGION IN ITS WAKE. HIGH PRESSURE WILL RIDGE INTO THE
THE NORTHEAST MONDAY NIGHT INTO WEDNESDAY. ANOTHER STORM WILL MOVE
THROUGH THE GREAT LAKES REGION MID TO LATE IN THE WEEK BRINGING
ANOTHER THREAT OF SIGNIFICANT PRECIPITATION.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
CDFNT FM PT JERVIS TO SVT. SFC LOW ORGANIZING OVER DELMARVA WILL
INTENSIFY AND MOVE NORTHEAST. FAST MOVING 500HPA SHORT WAVE TROF
WILL AIDE IN THE SFC LOW INTENSIFICATION PROCESS. SHALLOW COLD
LAYER BEHIND COLD FRONT WILL DEEPEN AS ANNA FRONT TYPE PRECIPITATION
CONTINUES WITH TRANSITION TO ZR/IP THAN SNOW. PTYPE ALREADY SNOW
OVER ADIRONDACKS AND W MHWK VLY. FURTHER EAST RAIN WILL PERSIST
AND FLOOD WATCHES AND WARNINGS REMAIN.
GRIDS USE A BLEND OF NAM/GFS GUIDANCE...AND HPC QPF. GRADUALLY
DURING THE EVENING PTYPE WILL TRANSITION TO MIX THEN SNOW SNOW IN
ALL BUT THE MOST SOUTHEAST ZONES.
OUR CONFIDENCE ON PTYPE REMAINS LOWER THAN DESIRED. EXPANDED
WINTER STORM WARNINGS ONE TIER OF COUNTIES FURTHER SOUTH MAINLY
FOR SNOW DUE TO HIGH QPFS AND TMPS ALREADY CLOSING IN ON FREEZING
IN ALB. TRANSITIONAL PERIOD OF ZR/IP SHOULD LAST 1-3 HOURS.
STORM DEPARTS MONDAY WITH PCPN TAPERING OFF.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
FAIRLY QUIET INTERIM PERIOD IN WAKE OF SFC LOW AS 500HPA RIDGE
BUILDS OVER THE EASTERN SEABOARD...BUT RESULTS IN A COLD HIGH OVER
QUEBEC RIDGING SOUTH. SOME PATCHY WAA MIDS CLOUDS DRIFT NE ON ITS
WEST SIDE. BUT GENERALLY FAIR AND PC/CLEAR WITH BLO NORMAL TEMPS.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
BOTH THE LATEST 12 UTC ECMWF/GFS SHOW LOW PRESSURE WILL PASS WEST OF
THE REGION FOR THURSDAY INTO FRIDAY. THERE MAY BE A BRIEF PERIOD OF
SNOW OR MIXED PRECIP ON THE FRONT END OF THE PRECIP FOR THURSDAY
MORNING...BEFORE SOUTHERLY WINDS AHEAD OF THE STORM ALLOW FOR TEMPS
TO RISE ABOVE FREEZING IN ALL AREAS AND TURN PRECIP OVER TO RAIN.
HAVE GONE WITH LIKELY POPS FOR THURSDAY INTO THURSDAY NIGHT FOR A
PERIOD OF STEADY RAIN.
THE MODELS DISAGREE ON THE ENDING OF THE PRECIP...WITH THE GFS A BIT
QUICKER IN MOVING THE COLD FRONT THROUGH THE REGION BY FRIDAY
MORNING. WILL GO WITH HIGH CHC POPS FOR FRIDAY. DEPENDING ON HOW
QUICKLY THE STORM MOVES THROUGH...AND JUST HOW QUICKLY COLDER AIR
CAN WRAP IN ON THE BACKSIDE OF THE STORM...THERE IS THE POTENTIAL
FOR A CHANGE OVER BACK TO SNOW BEFORE ENDING FOR SOME POINT LATE
FRIDAY INTO FRIDAY NIGHT...ESP IF THE ECMWF SCENARIO IS CORRECT.
WILL GO WITH CHC POPS FOR RAIN/SNOW FOR LATE FRIDAY INTO FRIDAY
NIGHT TO ACCOUNT FOR THIS POSSIBILITY.
THE MODELS CONTINUE TO SHOW DIFFERENCES INTO THE WEEKEND...AT BOTH
THE SFC AND ALOFT. THE ECMWF LINGERS THE UPPER LOW FROM THE LATE
WEEK STORM OVER OUR REGION INTO THE WEEKEND...WHILE THE GFS SHOWS A
CUTOFF AND SFC STORM MEANDERING OFF THE MID ATLANTIC COAST. EITHER
SCENARIO WOULD WARRANT LOW CHC OR SLIGHT CHC POPS...SO WILL GO WITH
A CHC OF SHOWERS OVER THE WEEKEND...WITH P-TYPE ELEVATION OR
DIURNALLY DEPENDENT. DAYTIME TEMPS LOOK TO REACH THE 40S IN MOST
AREAS...WITH 20S TO LOW 30S FOR MINS.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
HAVE AMENDED THE ALBANY TAF TO BRING IN SNOW A LITTLE
FASTER...AND LESS (IF ANY FREEZING RAIN). UPSTREAM OBS HAVE ALL
PRETTY MUCH QUICKLY TRANSITIONED FROM RAIN...TO SNOW (MIXED WITH
ONLY A LITTLE SLEET). THINK THIS COULD HAPPEN AT KALB AS WELL.
ONCE THE RAIN CHANGES TO SNOW BEFORE 00Z...THE SNOW COULD BECOME
HEAVY AT TIMES...AND CONDITIONS WILL BE AT LOW IFR IF NOT VERY LOW
IFR THROUGHOUT THE NIGHT.
THE SAME GOES FOR GLENS FALLS WHICH HAS ALREADY CHANGED TO SNOW.
KPOU...WILL LIKELY JUST HAVE RAIN FOR THE EVENING...MIXING WITH
AND CHANGING TO SNOW AT THE TAIL END OF THE STORM OVERNIGHT.
CONDITIONS WILL BE MAINLY IFR THERE (SOMETIMES LOW MFR).
CONDITIONS AT ALL AIRPORTS WILL SLOWLY IMPROVE BACK TO VFR...FIRST
AT KPOU EARLIEST...KALB LATER IN THE MORNING AND KGFL AT A SIMILAR
TIME.
THE WIND HAS SHIFTED TO NORTH AT BOTH KALB/KGFL AND WILL HAPPEN
LATER THIS EVENING AT KPOU.
OUTLOOK...
MON...IMPROVING TO VFR...CHC OF LINGERING SNOW IN THE
MORNING.
MON NGT-WED...VFR...NO SIG WX.
WED NGT...VFR/MVFR. CHC -SN/-RA
THU-FRI...MVFR-IFR. CHC -SN/-RA.
&&
.HYDROLOGY...
A FLOOD WATCH IS FOR THE REGION SOUTH OF THE ADIRONDACKS FOR THE
POSSIBILITY OF FLOODING MOSTLY DUE TO ICE BREAKUP AND JAMMING IN
THE RIVERS RESULTING FROM THE MELTING AND RAIN EARLIER TODAY. ALSO
FLOODING MAY BE A PROBLEM ON SOME OF THE RIVERS SOUTH AND EAST OF
THE ALBANY AREA...INCLUDING THE METTAWEE...HOOSIC... AND THE
HOUSATONIC...FROM RAIN AND SNOWMELT. A COMBINATION OF TEMPERATURES
WARMING INTO THE 40S AND 50S LAST NIGHT AND TODAY ALONG WITH RAIN
FROM A COLD FRONT PASSING THROUGH THE REGION HAS MELTED SOME OF
THE HEAVY SNOW COVERING THE REGION ALONG WITH ADDITIONAL RUNOFF
FROM THE RAIN. THE FRONT EXTENDED FROM SOUTHWESTERN VERMONT TO
NEAR THE DELAWARE GAP LATE SUNDAY AFTERNOON...AND IT WILL CONTINUE
TO SLOWLY MOVE EASTWARD. MEANWHILE A LOW MOVING UP THE EAST COAST
WILL CONTINUE TO PUMP MOISTURE FROM OFF THE OCEAN INTO THE REGION.
ALONG AND JUST WEST OF THE FRONT...THERE WILL BE A WINTRY MIX OF
SLEET
...FREEZING RAIN...AND POSSIBLE SNOW...WITH SNOW WEST AND
NORTH OF THAT...AND RAIN...LIKELY TO BE HEAVY AT TIMES...SOUTH
AND EAST OF THE FRONT.
SEVERAL INCHES OF HEAVY WET SNOW ARE POSSIBLE AS COLDER AIR
MOVES INTO THE CAPITAL REGION...EASTERN CATSKILLS...N-CNTRL
TACONICS...AND WESTERN NEW ENGLAND TONIGHT...CHANGES RAIN
FIRST TO A WINTRY MIX AND THEN TO SNOW. RAIN THAT HAS ALREADY
FALLEN AND MELTING SNOW HAS ALREADY BROUGHT SEVERAL RIVERS
CLOSE TO OR OVER THEIR BANKS. IN ADDITION...AS FLOWS AND
WATER LEVELS INCREASE...ICE ON THE RIVERS IS LIKELY TO BREAK
UP. ICE JAMMING COULD THEN OCCUR WHICH COULD CAUSE FLOODING
WITH LOWER FLOWS THAN IF THE CHANNELS WERE CLEAR.
THE COLDER AIR ON MONDAY WILL ALLOW THE RIVERS TO SLOWLY LEVEL OFF
AND THEN BEGIN TO RECEDE THROUGHOUT THE DAY. DRIER WEATHER IS
EXPECTED FOR TUESDAY AND WEDNESDAY AS HIGH PRESSURE BUILDS INTO
THE REGION.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH MONDAY MORNING FOR CTZ001-013.
NY...FLOOD WATCH THROUGH MONDAY MORNING FOR NYZ038>041-043-047>054-
058>061-063>066-082>084.
WINTER WEATHER ADVISORY UNTIL 7 AM EST MONDAY FOR NYZ049-050-
052>054-058>061-063-084.
WINTER STORM WARNING UNTIL 7 AM EST MONDAY FOR NYZ032-033-
038>043-047-048-051-082-083.
MA...FLOOD WATCH THROUGH MONDAY MORNING FOR MAZ001-025.
WINTER WEATHER ADVISORY UNTIL 7 AM EST MONDAY FOR MAZ001-025.
VT...FLOOD WATCH THROUGH MONDAY MORNING FOR VTZ013>015.
WINTER WEATHER ADVISORY UNTIL 7 AM EST MONDAY FOR VTZ013>015.
&&
SYNOPSIS...SNYDER
NEAR TERM...SNYDER
SHORT TERM...SNYDER
LONG TERM...FRUGIS
AVIATION...JOHNSON
HYDROLOGY...KILPATRICKHazardous weather outlook, Mar 6, 4:33 PM EST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 433 PM EST SUN MAR 6 2011 NYZ032-033-042-072145- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- 433 PM EST SUN MAR 6 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER SPRING STORM MAY BRING SIGNIFICANT PRECIPITATION WEDNESDAY NIGHT INTO FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NYZ038>041-043-047-048-051-082-083-072145- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY- NORTHERN FULTON-SOUTHEAST WARREN- 433 PM EST SUN MAR 6 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY... ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER SPRING STORM MAY BRING SIGNIFICANT PRECIPITATION WEDNESDAY NIGHT INTO FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NYZ049-050-052>054-084-VTZ013-072145- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-SOUTHERN WASHINGTON-BENNINGTON- 433 PM EST SUN MAR 6 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY... ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER SPRING STORM MAY BRING SIGNIFICANT PRECIPITATION WEDNESDAY NIGHT INTO FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. CTZ001-013-NYZ064>066-072145- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS- 433 PM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER SPRING STORM MAY BRING SIGNIFICANT PRECIPITATION WEDNESDAY NIGHT INTO FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MAZ001-025-NYZ059>061-063-VTZ014-015-072145- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-WESTERN WINDHAM- EASTERN WINDHAM- 433 PM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER SPRING STORM MAY BRING SIGNIFICANT PRECIPITATION WEDNESDAY NIGHT INTO FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NYZ058-072145- WESTERN GREENE- 433 PM EST SUN MAR 6 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY... ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER SPRING STORM MAY BRING SIGNIFICANT PRECIPITATION WEDNESDAY NIGHT INTO FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Mar 6, 6:05 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 605 PM EST SUN MAR 6 2011 NYZ048>053-070115- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER- INCLUDING THE CITIES OF...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY 605 PM EST SUN MAR 6 2011 ...FREEZING RAIN IMPACTING THE GREATER CAPITAL REGION THIS EVENING... FREEZING RAIN HAS ALREADY BEGUN TO OCCUR ACROSS THE GREATER CAPITAL REGION...WITH A LIGHT COATING OF ICE ALREADY ACCRETED IN SOME PLACES. WITH TEMPERATURES CONTINUING TO DROP...FREEZING RAIN AND SLEET IS EXPECTED TO IMPACT THE AREA THROUGH AT LEAST 8 PM...WITH UP TO TWO TENTHS OF AN INCH OF ICE ACCRETION POSSIBLE. SOME SNOW WILL BEGIN TO MIX IN WITH THE PRECIPITATION BY 8 PM AS WELL. IF DRIVING OR WALKING...PLEASE USE CAUTION. FRUGIS/SND
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 7:13 PM EST | Areal Flood Warning | ALY | Northwest Hills Planning Region | 12 hr |
| Mar 7, 12:32 AM EST | River Flood Warning | ALY | Northwest Hills Planning Region | 11 hr |
| Mar 7, 6:58 AM EST | Areal Flood Warning | ALY | Northwest Hills Planning Region | 24 hr |
Nearby
River Flood Warnings in Connecticut, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.